Fastum Gel

May 5, 2021

Fastum Gel (Ketoprofen)

Excellent response to pain and inflammation in the back, neck, muscles and joints.
helps with both injuries (dislocations, bruises, sprains) and chronic diseases (osteochondrosis, arthritis, arthrosis, radiculitis).
a faithful helper for active, energetic people involved in sports, striving to always stay "in line," and an excellent means to take care of the family and relatives.


Principle of operation
Fastum Gel does not "distract" from pain, does not create, like many traditional remedies, the illusion of relief - penetrating the lesion zone, it helps stop the development of pain and inflammation.

The active ingredient of Fastum Gel - Ketoprofen - is a non-steroidal anti-inflammatory, that is, non-hormonal, substance with one of the highest analgesic effect.
The size of Ketoprofen molecules is the smallest among similar non-steroidal anti-inflammatory substances.

Therefore, Ketoprofen is better than other substances of its class penetrates the skin cover3,4. It reduces the production in affected tissues of special substances (prostaglandins), which play an important role in the onset of pain and the development of inflammation - and we quickly gain the ability to move freely, work, be active and energetic.

Unique composition
Each Fastum Gel tube contains exactly as much active substance as is necessary for a sufficient analgesic effect - 2.5% Ketoprofen. An increase in the content of Ketoprofen in the gel over 2.5% according to the results of studies does not increase the effectiveness of treatment - therefore, this is the percentage that was chosen for the optimal balance of the price and effectiveness of the drug.

The Fastum Gel is well absorbed and penetrates the tissues without lingering on the surface of the skin, i.e. the drug "works" exactly where it is needed.

A specially selected Fastum Gel formulation provides an exceptionally long shelf life for the drug. Without any additional preservatives (the only preservative is ethyl alcohol), the Fastum gel retains all its therapeutic properties for 5 years, while most similar products have a shelf life of 2- 3 years.

Fastum gel has a pleasant cooling and topically insulating effect, does not cause burning - which means that it can be used even by people with sensitive skin.

Fastum Gel has little effect on the body as a whole. It does not irritate the stomach, does not load the liver. When applied to the joint area, its active ingredient KETOPROFEN does not destroy their cartilage tissue - so it can be used by people suffering from joint problems (for example, elderly patients and patients with osteoarthritis).